# SDR DALA2018030101307

- Difficulty date: February 28, 2018
- Submitted: March 1, 2018
- Operation: Air carrier
- Aircraft: N860NW
- Make and model: Airbus A330-223
- Aircraft serial: 0778
- Aircraft time: 50,694 hours, 6,180 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M CHECK, FLOOR STRUCTURE AT CABIN FR 79-80, -Y1447.8 WEB OUTBOARD FITTING  WAS FOUND CORRODED AND CRACKED.  REPLACED FLOOR STRUCTURE OUTBOARD WEB COUPLING.
